# SDR 2008UALA03110

- Difficulty date: May 31, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 26,024 hours, 6,692 cycles
- Engine: Pwa PW4052
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO ENG ROTATION WHEN LEFT START SW TO GND.  GROUND CREW REPORTED SPARKS FROM LEFT ENG.  FOUND FAULTY STARTER.  REPLACED STARTER & STARTER VALVE.  CHECKS OKAY FOR SERVICE.
